Projected multivariate linear models for directional data

Presnell, Brett, Morrison, Scott P., Littell, Ramon C. . Journal of the American Statistical Association 1998. 93 :1068-1077

Locate this article in:

Bibtex

@article{CIS-148339,
  Author = {Presnell, Brett and Morrison, Scott P. and Littell, Ramon C.},
  Title = {Projected multivariate linear models for directional data},
  Journal = {Journal of the American Statistical Association},
  Volume = {93},
  Year = {1998},
  Pages = {1068--1077},
  Keywords = {Regression, Spherical distribution, von Mises distribution, Circular data, Theory and Methods, Angular normal, Displaced normal, Offset normal}
}

Similar articles